# SDR AALA20110528TUL02

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 57,708 hours, 29,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR AT STATION 200 HAS CORROSION FORWARD OF SEAT TRACK NUMBER 6.  INSTALLED SUBFLOOR DOUBLER STATIONS 200 TO 218 RIGHT PER AARD 53-20-00-16.
